# SDR DXTA2014031705689

- Difficulty date: March 15, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 5,275 hours, 3,544 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 99146851
- Part serial: P1948
- Condition: Failed
- Part time: 620 hours, 402 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FLIGHT LEVEL 410, RECEIVED AN AMBER DC GENERATOR OFF LIGHT & AN AMBER DC EMERGENCY BUSS LIGHT, CAS MESSAGE.  LOST THE NR 1 DISPLAY UNIT, THE NR 3 DISPLAY UNIT & LOST THE FLAPS & AUTOPILOT.  CHECKLIST INDICATED A GENERATOR OVER CURRENT WAS AT FAULT.  VERIFIED GENERATOR NOT PRODUCING VOLTAGE.  REMOVED INOPERATIVE GENERATOR & INSTALLED A OVERHAULED STARTER GEN IAW MM 80-10-00, OPS CHECKED GOOD.
